# SDR SWAA2018102226067

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 38,684 hours, 22,866 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 620111
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LATCH BLOCK PINS OUT OF ADJUST.  ADJUSTED PIN PER SIP.
